# SDR IPXA2025011463069

- Difficulty date: January 7, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 27,355 hours, 16,744 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 262DM IS BROKEN DOT CL 2.  FABRICATED FLOOR PANEL 262DM USING PN: 5024N400001SS-G BATCH: 0004055277 PN: 04-001-0012 BATCH: 0004143182 PN: G2002B-3S BATCH: 0043483 PN: G2002B-3P BATCH: 000426239 IAW SREO-16407-REQ001. OSD: 1/27/2025
